# SDR SWAA2022060815787

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 47,580 hours, 28,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: M1675
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA AISLE LIGHTS INOP AT ROWS 1 AND 4 L/H SIDE. / [01] REPLACED THE FWD GALLEY (M1675) EMERGENCY POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
